# SDR IPXA2025051615335

- Difficulty date: April 29, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 37,614 hours, 25,411 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: UP313N305339
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK ACCESS PANEL 435BR BRACKET HAVE EXESSIVE WEAR DOT 07-036. INSTALLED SEAL AND RETAINER AT NEW CHORD I.A.W A300-600 SRM 51-40-21.
